RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2016, том 21, выпуск 7-8, страницы 874–884 (Mi rcd233)  

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

Control of the Motion of a Helical Body in a Fluid Using Rotors

Evgeny V. Vetchanina, Alexander A. Kilinb, Ivan S. Mamaeva

a Izhevsk State Technical University, ul. Studencheskaya 7, Izhevsk, 426069 Russia
b Udmurt State University, ul. Universitetskaya 1, Izhevsk, 426034 Russia

Аннотация: This paper is concerned with the motion of a helical body in an ideal fluid, which is controlled by rotating three internal rotors. It is proved that the motion of the body is always controllable by means of three rotors with noncoplanar axes of rotation. A condition whose satisfaction prevents controllability by means of two rotors is found. Control actions that allow the implementation of unbounded motion in an arbitrary direction are constructed. Conditions under which the motion of the body along an arbitrary smooth curve can be implemented by rotating the rotors are presented. For the optimal control problem, equations of sub-Riemannian geodesics on $SE(3)$ are obtained.

Ключевые слова: ideal fluid, motion of a helical body, Kirchhoff equations, control of rotors, gaits, optimal control

Финансовая поддержка Номер гранта
Российский научный фонд 14-19-01303
Российский фонд фундаментальных исследований 14-01-00395-a
15-08-09093-a
The work of E.V.Vetchanin and I. S.Mamaev (Introduction and Sections 1 and 2) was supported by the Russian Science Foundation (project No. 14-19-01303). The work of A. A.Kilin (Section 3 and Conclusion) was supported by the Russian oundation for Basic Research No. 14-01-00395-a and No. 15-08-09093-a.


DOI: https://doi.org/10.1134/S1560354716070108

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 70Q05, 70Hxx, 76Bxx
Поступила в редакцию: 23.11.2016
Принята в печать:06.12.2016
Язык публикации: английский

Образец цитирования: Evgeny V. Vetchanin, Alexander A. Kilin, Ivan S. Mamaev, “Control of the Motion of a Helical Body in a Fluid Using Rotors”, Regul. Chaotic Dyn., 21:7-8 (2016), 874–884

Цитирование в формате AMSBIB
\RBibitem{VetKilMam16}
\by Evgeny V. Vetchanin, Alexander A. Kilin, Ivan S. Mamaev
\paper Control of the Motion of a Helical Body in a Fluid Using Rotors
\jour Regul. Chaotic Dyn.
\yr 2016
\vol 21
\issue 7-8
\pages 874--884
\mathnet{http://mi.mathnet.ru/rcd233}
\crossref{https://doi.org/10.1134/S1560354716070108}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000403091800010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85016009091}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd233
  • http://mi.mathnet.ru/rus/rcd/v21/i7/p874

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Yury L. Karavaev, Alexander A. Kilin, Anton V. Klekovkin, “Experimental Investigations of the Controlled Motion of a Screwless Underwater Robot”, Regul. Chaotic Dyn., 21:7-8 (2016), 918–926  mathnet  crossref
    2. Е. В. Ветчанин, А. А. Килин, “Управление движением неуравновешенного тяжелого эллипсоида в жидкости с помощью роторов”, Нелинейная динам., 12:4 (2016), 663–674  mathnet  crossref  mathscinet  elib
    3. А. В. Борисов, И. С. Мамаев, И. А. Бизяев, “Динамические системы с неинтегрируемыми связями: вакономная механика, субриманова геометрия и неголономная механика”, УМН, 72:5(437) (2017), 3–62  mathnet  crossref  mathscinet  adsnasa  elib; A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “Dynamical systems with non-integrable constraints, vakonomic mechanics, sub-Riemannian geometry, and non-holonomic mechanics”, Russian Math. Surveys, 72:5 (2017), 783–840  crossref  isi
    4. Е. В. Ветчанин, В. А. Тененев, А. А. Килин, “Оптимальное управление движением в идеальной жидкости тела с винтовой симметрией с внутренними роторами”, Компьютерные исследования и моделирование, 9:5 (2017), 741–759  mathnet  crossref
    5. E. V. Vetchanin, I. S. Mamaev, “Optimal control of the motion of a helical body in a liquid using rotors”, Russ. J. Math. Phys., 24:3 (2017), 399–411  crossref  mathscinet  zmath  isi  scopus
  • Просмотров:
    Эта страница:95
    Литература:24
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019